# SDR ASAA0954123

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,940 hours, 2,671 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 2505
- Condition: Malfunctioned
- Location: Apu
- Part time: 8,940 hours, 2,671 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START ENGINE NR 1 AIR PRESSURE NEVER ROSE ABOVE 15 PSI WITH STARTER ENGAGED.  N2 VERY SLOW TO RISE START ABORTED GROUNDED YES. ACCOMPLISHED APU BITE PROCEDURE NO CURRENT FAULTS.  STARTED APU RAN RT PACK & DRY MOTOTED NR 2 ENG APU BLEED INDICATIONS NORMAL.  REF FIM 49 55 808.  ACFT REMAINS ETOPS QUALIFIED SEAMC LANCE NOTIFIED. OAT 40F
